MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Lot Number 164739
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec is awaiting additional information about details of the event from the facility.Once the evaluation is complete on the lens, a supplemental report will be issued.Lenstec is unable to corroborate the claim at this time.
 
Event or Problem Description
An email was received stating "haze on the iol".
 
Additional Manufacturer Narrative
Lenstec received the device and the results of the evaluation are provided.The lens arrived in three pieces and when put together form a complete lens.Based on the assessment of our batch documentation and the results of the testing conducting, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Lenstec also confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Furthermore, lenstec confirms that there have never been any confirmed lens-related cases of clouding, discolouration or opacification for our hema lenses.
 
Event or Problem Description
An email was received stating "haze on the iol".

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB  BB17092
MDR Report Key7310964
Report Number9613160-2018-00014
Device Sequence Number16458958
Product Code HQL
UDI-Device Identifier00844369029483
UDI-Public00844369029483
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/15/2021
Device Lot Number164739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1